# SDR GUUA93926051710A

- Difficulty date: May 17, 2010
- Submitted: May 18, 2010
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 30,308 hours, 39,291 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2620 · Extinguishing System
- Part: Fire Bottle
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, RT FIRE ANNUNCIATOR ILLUMINATED FOR 3 TO 5 SECONDS. SHUT DOWN ENGINE AS PRECAUTION NO SECONDARY FIRE INDICATIONS DID NOT DISCHARGE BOTTLE. DIVERTED, LANDED WITHOUT INCIDENT.  INSPECTED RT FIRE DETECTION SYS NO DEFECTS NOTED, INSPECTED FIRE BOTTLE FOUND MOISTURE IN ELECTRICAL BOOT, CLEANED MOISTURE. OPS CHECK OK.
